Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 217, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2025, 8:33 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2025, 8:33 PM MDT (02:33 UTC)
- Expired
- Jul 11, 2025, 9:00 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 676 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
426
WUUS55 KPUB 120233
SVRPUB
COC025-061-120300-
/O.NEW.KPUB.SV.W.0217.250712T0233Z-250712T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
833 PM MDT Fri Jul 11 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Kiowa County in southeastern Colorado...
Northeastern Crowley County in southeastern Colorado...
* Until 900 PM MDT.
* At 833 PM MDT, a severe thunderstorm was located near Sugar City,
or 20 miles north of La Junta, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Kiowa and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3840 10334 3826 10350 3826 10351 3825 10351
3820 10357 3824 10365 3846 10370
TIME...MOT...LOC 0233Z 208DEG 11KT 3827 10358
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:01 PM MDT, 2 hours 32 minutes earlier. Its key messages:
- Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
- Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
- Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 601 PM MDT Fri Jul 11 2025 .KEY MESSAGES... - Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible. - Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain). - Daily afternoon and evening shower and storms are expected through the long term period. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 202 PM MDT Fri Jul 11 2025 Currently, early this afternoon scattered showers and thunderstorms were noted along mtns/plains interface with dry conditions elsewhere. Temps were in the 80s across nearly all of the plains with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about 500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of shear. PWATs were about normal over the plains but it was quite dry over the interior valleys. Showers and tstorms will continue ot increase and push out onto the plains. Guidance continues to indicate it will be more of a later show as most of the storms will not get their acts together until early this evening over the plains. With just modest cape and shear available, primarily expect strong to marginally svr storms with some locally heavy rain possible. storms will move slowly east through the evening hours and I would not be too surprised to see several storms still ongoing across the far eastern plains around midnight. Any storms which train could cause some locally flooding issues over the eastern plains later this evening. Skies will likely remain rather cloudy tonight over the plains and some guidance keeps showers going well into the overnight hours. dry and clear conditions are anticipated over the mtns and valleys. For tomorrow, skies will gradually clear over the plains, and it will be rather very cool tomorrow as max temps are only expected to get into the 70s and 80s over the plains. The San Luis Valley may actually be warmer than the SE CO plains tomorrow due to the cooler air advecting onto the plains. There will likely be some showers and storms tomorrow, but once again it will be a late show due to the cooler air over the plains. Overall, the best areas of unstable air tomorrow will likely be along the mtns/plains interface, and this is where the best chance of precip will be tomorrow. Storms should clear relatively quickly tomorrow early evening. \/Hodanish && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 329 AM MDT Fri Jul 11 2025 Sunday - Thursday: Through the long term period, active weather is expected each day, as showers and storms impact portions of the region. Overall, not much has changed from previous long term forecast, with messy northwesterly to northerly expected to be in place as a ridge of high pressure sits across the southwestern US. While no major forcing is still expected, orographic forcing will be in place with this flow pattern, along with periods of enhanced forcing from frontal surges late in this period. With these forcing mechanisms, along with moisture still in place each day, daily afternoon and evening showers and thunderstorms are expected. The highest coverage of showers and storms is anticipated to remain along the mountains, where forcing will be maximized. With that said though, greater coverage is expected to expand across the plains around midweek next week as the aforementioned cold fronts push across the area. And like most summer days, a strong thunderstorm or two can't be ruled out, with frequent lightning, gusty outflow winds around 40 mph, small hail, and brief periods of heavy rain the most likely hazards with any more organized convection. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are expected each day. Looking at temperatures, through Tuesday, near seasonal temperatures are anticipated for much of the area. Then for Wednesday and Thursday, a cool down to below seasonal values is expected thanks to the cold front passage. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 554 PM MDT Fri Jul 11 2025 COS and PUB...Scattered showers and thunderstorms will affect the terminals through at least 03Z, with brief MVFR conditions possible in locally heavy rain, along with gusty outflow winds up to 40kts and small hail at the terminals. Another cold front will push south across the plains overnight, with developing moist upslope flow leading to low VFR to MVFR cigs at the terminals early Saturday morning. VFR cigs with chances of showers and storms for the afternoon at both terminals. ALS...VFR conditions with diurnal wind regimes at the terminal through the next 24 hours. There will be low end chances of storms at the terminal tomorrow afternoon, which would most likely produce gusty outflow winds. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH/MOZLEY LONG TERM...SIMCOE AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1050 AM MDT Fri Jul 11 2025 COZ058>089-093>099-121700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1050 AM MDT Fri Jul 11 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon through Tonight Showers and thunderstorms will develop over the region later this afternoon, with the brunt of the activity occurring during the late afternoon time period, and lasting well into the evening hours. A few storms will likely become strong to severe, with hail near 1 inch in diameter and wind gusts in excess of 60 mph. The strongest storms are expected over the Palmer Divide, the Raton Mesa and the far eastern plains. In addition to the severe weather threat, there is more moisture in the atmosphere today, so locally heavy rainfall capable of causing localized flash flooding will be possible over all of the plains later today and into tonight. All storms will produce dangerous cloud to ground lightning. Thunderstorms will track east across the Plains and exit into Kansas late tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Daily afternoon and evening showers and thunderstorms are expected Saturday through Thursday. Saturday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds up to 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds around 40 mph, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 11, 7:10 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
710 PM MDT Fri Jul 11 2025
COZ094-099-120145-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
710 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 745 PM MDT...
At 710 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Pritchett, or 21 miles southwest of Springfield,
moving southwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
&&
LAT...LON 3731 10297 3720 10270 3700 10283 3700 10320
TIME...MOT...LOC 0110Z 023DEG 10KT 3721 10291
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 11, 7:29 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
729 PM MDT Fri Jul 11 2025
COZ093-097-120200-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
729 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OTERO AND
NORTHWESTERN BENT COUNTIES THROUGH 800 PM MDT...
At 729 PM MDT, Doppler radar was tracking a strong thunderstorm near
North La Junta, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta, North La Junta, Las Animas, John Martin Reservoir, and Fort
Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3786 10334 3794 10355 3821 10345 3810 10314
TIME...MOT...LOC 0129Z 205DEG 13KT 3797 10341
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jul 11, 8:01 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
801 PM MDT Fri Jul 11 2025
COZ097-120230-
Las Animas Vicinity/Bent County CO-
801 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENT COUNTY THROUGH 830
PM MDT...
At 801 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of John Martin Reservoir, or 24 miles east of North La
Junta, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3779 10309 3791 10323 3814 10309 3790 10274
3783 10274
TIME...MOT...LOC 0201Z 251DEG 16KT 3789 10309
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 8:05 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
805 PM MDT Fri Jul 11 2025
COZ079-080-087-120230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
805 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO COUNTY
THROUGH 830 PM MDT...
At 805 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 41 miles southwest of Pueblo, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Farisita and Gardner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3782 10525 3791 10517 3785 10489 3767 10510
TIME...MOT...LOC 0205Z 291DEG 8KT 3784 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 8:16 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
816 PM MDT Fri Jul 11 2025
COZ093-097-120245-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
816 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES THROUGH 845 PM
MDT...
At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Las Animas, or 11 miles northeast of North La Junta,
moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 10325 3797 10346 3820 10351 3826 10351
3827 10309
TIME...MOT...LOC 0215Z 198DEG 12KT 3807 10336
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 11, 8:24 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
824 PM MDT Fri Jul 11 2025
COZ089-093-095-120300-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
824 PM MDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OTERO...SOUTHWESTERN
KIOWA AND CROWLEY COUNTIES THROUGH 900 PM MDT...
At 823 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from near Sugar City to near Olney Springs.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3847 10341 3842 10405 3804 10405 3808 10341
TIME...MOT...LOC 0223Z 238DEG 27KT 3822 10360 3821 10394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 30 min |
| Jul 11, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 26 min |
| Jul 11, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jul 11, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jul 11, 6:21 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 11, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 35 min |
| Jul 11, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 11, 6:30 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 11, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 33 min |
| Jul 11, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Pueblo | 32 min |
| Jul 11, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 27 min |
| Jul 11, 7:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 11, 7:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 11, 7:15 PM MDT | Flash Flood Warning | PUB | Otero, Pueblo | 3 hr |
| Jul 11, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 11, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 25 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 11, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jul 11, 8:01 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:05 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 11, 8:16 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 11, 8:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 33 min |
| Jul 11, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Jul 11, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 31 min |
| Jul 11, 10:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 30 min |
| Jul 11, 10:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 11, 10:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 12, 2:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 12, 3:01 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 12, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 12, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 28 min |
| Jul 12, 3:45 PM MDT | Special Weather Statement | PUB | Costilla | 30 min |
| Jul 12, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 12, 4:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 12, 4:23 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| Jul 12, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 29 min |
| Jul 12, 4:52 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 12, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 34 min |
| Jul 12, 5:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 12, 5:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 12, 5:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 12, 5:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 12, 5:53 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.